# SDR CA190503010

- Difficulty date: April 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887955
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O THE CREW NOTICED THE RH OIL TEMPERATURE HIGH. FLIGHT CREW ELECTED TO RETURN TO DEPARTURE AIRPORT, RH ENGINE OIL TEMP HIGH. NO EMERGENCY DECLARED. ON GROUND ENGINEERS TESTED THE OIL COOLER DOOR OPERATION, THIS PASSED. OIL COOLER BYPASS VALVE AND SEALS ON AOG ORDER. (TC# 20190503010)
